Asymptotic behaviors of solutions for time dependent damped wave equations

Kenji Nishihara, Jian Zhai

    Research output: Contribution to journalArticle

    17 Citations (Scopus)

    Abstract

    In this paper, we consider the Cauchy problem for the wave equation with time dependent damping b (t) ut and absorbed semilinear term

    Original languageEnglish
    Pages (from-to)412-421
    Number of pages10
    JournalJournal of Mathematical Analysis and Applications
    Volume360
    Issue number2
    DOIs
    Publication statusPublished - 2009 Dec 15

      Fingerprint

    Keywords

    • Absorbed semilinear term
    • Asymptotic behavior
    • Time dependent damped wave equation

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this